Butterfly50 would like to know...
Good morning I am reaching out to anyone. I've been taking Genvoya for a couple of months. I'm having something going on with my heart and I feel tried all the time. And I'm always depressed. I told my doctor and she refused to change my medication. So I'm asking if anyone that's taking this med. To let me know what kind of experience you have taking Genvoya. Thanks in Advance...Butterfly50
You have to remember as a patient you are the boss of what is going into your body, I would be looking for a new doctor if the one you have is not listening to your needs. I would also see a patient advocate and have someone talk to your doctor to train her or him how to do their job with compassion. Without us there would be no them.
I think for many of us, the side effects are expected to be dealt with. Over time, they usually get better or, at least, we get use to them.
I've tried to overlook most side effects in the hope that I'll get so accustomed to them that I will no longer notice them.
This "denial" has proven to work over time. Don't give up. Good luck.
My soon to be ex husband takes Genvoya and he never had a problem, but I take Biktarvy and have no symptoms. Maybe you need to get themto switch the meds for you. You need to be more persistent to your doctor.
I was on Genvoya which was a third step up from Atripla (my starting medication) but changed to Stribild then and currently am on Biktarvy. They all make you a little tired but Biktarvy has the best results for long term use as in liver functions. I don't know why some Doctors are not open to changing medications.
Fire your doctor. My doctor kept me on Truvada for the last 3 years, and I have some serious issues with my liver, kidneys, splin, lungs and heart. I'm so pissed! I'm now on Vixtarvy. If your doctor doesn't listen to what you are saying... FIRE HIM/HER!!!!!!!!!!
We never share your personal information with anyone.